×

Found 1,151 Documents (Results 1–100)

100
MathJax

Unique solvability of the first mixed problem for the Vlasov-Poisson system in infinite cylinder. (English. Russian original) Zbl 1448.35492

J. Math. Sci., New York 244, No. 6, 930-945 (2020); translation from Zap. Nauchn. Semin. POMI 477, 12-34 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On the existence, uniqueness, and stability of periodic modes of motion of a locomotion system with a mobile internal mass. (English. Russian original) Zbl 1448.93251

J. Comput. Syst. Sci. Int. 59, No. 1, 129-137 (2020); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upravl. 2020, No. 1, 168-176 (2020).
MSC:  93D05 93C85
PDF BibTeX XML Cite
Full Text: DOI

A study of periodic motions in homogeneous nonlinear multivariable systems written in the polynomial vector-matrix representation. (English. Russian original) Zbl 1448.93249

J. Comput. Syst. Sci. Int. 59, No. 1, 1-7 (2020); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upravl. 2020, No. 1, 4-10 (2020).
MSC:  93D05 93C35 93C10
PDF BibTeX XML Cite
Full Text: DOI

Adomian decomposition method and fractional Poisson processes: a survey. (English) Zbl 1448.60091

Daftardar-Gejji, Varsha (ed.), Fractional calculus and fractional differential equations. Singapore: Birkhäuser. Trends Math., 17-39 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification